# SDR ASAA2019101193983

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,855 hours, 14,840 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18303
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 24,366 hours, 7,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT CAME ON DURING RECALL CHECK. LIGHT DOES GO OUT ON PUSH TO RESET. GROUNDED - YES. PZTC BITE SHOWS "TCV THIS PACK" REF B737-800 AMM 21-61-00. REPLACED THE RIGHT PACK TCV PER AMM 21-51-10. LK AND OPS CK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
